Alert archive / Alabama / Flash Flood Warnings in 2024
Flash Flood Warning 13, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Sep 13, 2024, 12:54 PM CDT for Colbert County, Franklin County, Lawrence County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 13, 2024, 12:54 PM CDT (17:54 UTC)
- Expired
- Sep 13, 2024, 3:33 PM CDT
- In force
- 3 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Colbert County, AL, Franklin County, AL, Lawrence County, AL
The radar
The Columbus AFB radar (KGWX), 120 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 5.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 858 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 342 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
838
WGUS54 KHUN 131754
FFWHUN
ALC033-059-079-132100-
/O.NEW.KHUN.FF.W.0013.240913T1754Z-240913T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Huntsville AL
1254 PM CDT Fri Sep 13 2024
The National Weather Service in Huntsville has issued a
* Flash Flood Warning for...
Southeastern Colbert County in northwestern Alabama...
Eastern Franklin AL County in northwestern Alabama...
Western Lawrence County in northwestern Alabama...
* Until 400 PM CDT.
* At 1254 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the portions of eastern Colbert, eastern
Franklin and western Lawrence Counties in Northwest Alabama.
Between 2 and 3 inches of rain have fallen. Additional rainfall
amounts of 1 to 3 inches are possible in the next two to three
hours. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Muscle Shoals, Town Creek, Littleville, Leighton, Courtland, La
Grange, Ne Smith, Hatton, Mt Hope, Whiteoak, Newburg,
Landersville, Tharptown, Northwest Alabama Regional Airport, Ford
City, western Bankhead National Forest and Red Bank.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3478 8765 3481 8759 3482 8757 3483 8752
3482 8751 3481 8749 3480 8743 3480 8738
3479 8733 3478 8733 3430 8733 3431 8766
FLASH FLOOD...RADAR INDICATED
$$
122 follow-up statements
113
WGUS74 KHUN 131932
FFSHUN
Flash Flood Statement
National Weather Service Huntsville AL
232 PM CDT Fri Sep 13 2024
ALC033-059-079-132100-
/O.CON.KHUN.FF.W.0013.000000T0000Z-240913T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colbert AL-Franklin AL AL-Lawrence AL-
232 PM CDT Fri Sep 13 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON FOR SOUTHEASTERN COLBERT, EASTERN FRANKLIN AL AND WESTERN
LAWRENCE COUNTIES IN NORTHWESTERN ALABAMA...
At 232 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across eastern Colbert, eastern Franklin, and western portions
of Lawrence Counties in Northwestern Alabama. Between 2 and 3
inches of rain have fallen. Additional rainfall amounts of 1 to 3
inches are possible through 4 PM CDT this afternoon. Flash flooding
is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Muscle Shoals, Town Creek, Littleville, Leighton, Courtland, La
Grange, Ne Smith, Hatton, Mt Hope, Whiteoak, Newburg,
Landersville, Tharptown, Northwest Alabama Regional Airport, Ford
City, western Bankhead National Forest and Red Bank.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3478 8765 3481 8759 3482 8757 3483 8752
3482 8751 3481 8749 3480 8743 3480 8738
3479 8733 3478 8733 3430 8733 3431 8766
FLASH FLOOD...RADAR INDICATED
$$
12445
WGUS74 KHUN 132033
FFSHUN
Flash Flood Statement
National Weather Service Huntsville AL
333 PM CDT Fri Sep 13 2024
ALC033-059-079-132043-
/O.CAN.KHUN.FF.W.0013.000000T0000Z-240913T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Colbert AL-Franklin AL AL-Lawrence AL-
333 PM CDT Fri Sep 13 2024
...FLASH FLOOD WARNING FOR SOUTHEASTERN COLBERT, EASTERN FRANKLIN AL
AND WESTERN LAWRENCE COUNTIES IN NORTHWESTERN ALABAMA HAS BEEN
REPLACED WITH A FLOOD WARNING...
&&
LAT...LON 3478 8765 3481 8759 3482 8757 3483 8752
3482 8751 3481 8749 3480 8743 3480 8738
3479 8733 3478 8733 3430 8733 3431 8766
$$
12What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 12:35 PM CDT, 19 minutes earlier.
Area forecast discussion, Sep 13, 12:35 PM CDT, 19 minutes before
Area Forecast Discussion National Weather Service Huntsville AL 1235 PM CDT Fri Sep 13 2024 ...New NEAR TERM, SHORT TERM... .NEAR TERM... (Tonight) Issued at 1234 PM CDT Fri Sep 13 2024 Threat for excessive rain and possibly isolated severe weather is increasing as heating commences further. Convective band in northwest AL is the one to watch as we head into the evening hours. As the 5h wave pivots east this afternoon and evening, expect a large uptick in coverage and intensity of showers and thunderstorms. Bulk shear values have diminished a bit since 12Z, but still formidable given 1000-1500 J/kg SBCAPE. CAPE is a bit greater to our south, but the warm frontal boundary is trying to advance a bit further north to just south of MSL through Cullman. Convergence along this boundary will shift even further northeast into our area this evening. Persistent heavy rain will occur through tonight in the convergent band which will become more oriented west-northwest to east- southeast. Various CAMS/HREF data suggest several inches of rain in the heaviest corridor. && .SHORT TERM... (Saturday through Sunday night) Issued at 1234 PM CDT Fri Sep 13 2024 The potential for excessive rainfall will persist through Saturday and Saturday night as the 5h/8h lows slowly shift southeast into eastern MS, with a persistent deep layer southeast flow and moisture transport through the TN Valley. The trough/convergence axis shifts slightly southwest late Saturday night into Sunday, along with low level stream flow advecting slightly drier air into our northeast AL and southern TN counties. This may limit the heavy rain threat sometime on Sunday. After coordination, will extend the Flood Watch through Saturday at 7 PM CDT. && .LONG TERM... (Monday through Thursday) Issued at 320 AM CDT Fri Sep 13 2024 With the open wave trough likely moving to the south of the region on Tuesday, and continuing through Thursday, chances for showers will decrease during the period. Chances for showers (~30%) remain for Tuesday, but lessen for Wednesday and Thursday. With increased sunshine in the warm sub-tropical air mass, temperatures will likely climb into the 80s each day during the period. && .AVIATION... (18Z TAFS) Issued at 1103 AM CDT Fri Sep 13 2024 Ceilings of 015-025 agl (MVFR) will improve to above 030agl (VFR) by 22Z. However, SHRA and TSRA will become scattered to numerous, with periodic lower ceilings and visibility. By 02Z, ceilings should drop back to 020-025agl (MVFR), and progressively lower below 010agl (IFR) by 05Z. These or similar conditions may last to the end of the period. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...Flood Watch through Saturday early evening for ALZ001>010-016. TN...Flood Watch through Saturday early evening for TNZ076-096-097. && NEAR TERM...17 SHORT TERM....17 LONG TERM....KDW AVIATION...17
In the hours before
Local storm report, Sep 13, 10:24 AM CDT, 2 hours 30 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Huntsville AL
1024 AM CDT Fri Sep 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM Non-Tstm Wnd Dmg Cherokee 34.76N 87.97W
09/12/2024 Colbert AL 911 Call Center
Tree reported down near 245 Main St. in
Cherokee.
1128 AM Non-Tstm Wnd Dmg 10 SSE Cherokee 34.62N 87.90W
09/12/2024 Colbert AL 911 Call Center
Tree down near 4120 County Rd. 33.
1150 AM Non-Tstm Wnd Dmg 2 S Scottsboro 34.62N 86.05W
09/12/2024 Jackson AL Emergency Mngr
Tree down near 2074 Bob Jones Rd.
1154 AM Non-Tstm Wnd Dmg 2 ESE Good Hope 34.10N 86.83W
09/12/2024 Cullman AL Emergency Mngr
Tree down near the intersection of CR 490
and CR 587.
1157 AM Non-Tstm Wnd Dmg 1 NE South Vinemont 34.24N 86.86W
09/12/2024 Cullman AL Emergency Mngr
Tree down near 100 CR 1336.
1200 PM Non-Tstm Wnd Dmg 3 S Russellville 34.47N 87.73W
09/12/2024 Franklin AL CO-OP Observer
Several trees reported down near the
Russellville Waste Water Treatment Plant.
1215 PM Non-Tstm Wnd Dmg 2 NW Cherokee 34.78N 87.99W
09/12/2024 Colbert AL 911 Call Center
Tree down along Natchez Trace Pkwy mile post
321.
1235 PM Non-Tstm Wnd Dmg 5 SSW Killen 34.79N 87.55W
09/12/2024 Colbert AL 911 Call Center
Tree Down near Alabama Shores Rd and River
Rd.
1235 PM Non-Tstm Wnd Dmg 5 N Baileyton 34.33N 86.62W
09/12/2024 Morgan AL Public
Tree down at 6812 Apple Grove Rd.
1243 PM Non-Tstm Wnd Dmg 2 NE Priceville 34.54N 86.86W
09/12/2024 Morgan AL Emergency Mngr
Tree down East Upper River / Quailwood Lane.
1250 PM Non-Tstm Wnd Dmg 3 NNE Woodville 34.67N 86.26W
09/12/2024 Jackson AL Emergency Mngr
Tree down near 9937 County Road 8 Woodville,
AL.
1256 PM Non-Tstm Wnd Dmg 1 WSW Killen 34.86N 87.54W
09/12/2024 Lauderdale AL Emergency Mngr
Trees down near Brush Creek Road and JC
Mauldin in Killen.
1256 PM Non-Tstm Wnd Dmg 3 SW Killen 34.84N 87.57W
09/12/2024 Lauderdale AL Emergency Mngr
Tree down near 700 block of Sky Park Rd in
Florence.
1256 PM Non-Tstm Wnd Dmg 10 W Underwood-Petersvi 34.89N 87.87W
09/12/2024 Lauderdale AL Emergency Mngr
Trees down CR 6 and CR 14 in Florence.
1256 PM Non-Tstm Wnd Dmg 1 NNW Florence 34.84N 87.67W
09/12/2024 Lauderdale AL Emergency Mngr
Trees down Wright Dr & Chisholm Rd.
1256 PM Non-Tstm Wnd Dmg 2 WSW Saint Florian 34.86N 87.65W
09/12/2024 Lauderdale AL Emergency Mngr
Trees down 1701 Mars Hill Road Florence.
1256 PM Non-Tstm Wnd Dmg 2 WSW Florence 34.82N 87.70W
09/12/2024 Lauderdale AL Emergency Mngr
Trees down 1100 Henson Dr Florence.
1256 PM Non-Tstm Wnd Dmg 2 S Florence 34.80N 87.67W
09/12/2024 Lauderdale AL Emergency Mngr
Trees down 625 Veterans Dr.
1256 PM Non-Tstm Wnd Dmg 3 NNE Sheffield 34.79N 87.69W
09/12/2024 Lauderdale AL Emergency Mngr
Trees down 827 W Alabama Florence.
1256 PM Non-Tstm Wnd Dmg 2 SSW Florence 34.80N 87.68W
09/12/2024 Lauderdale AL Emergency Mngr
Trees down 400 blk N Wood.
1256 PM Non-Tstm Wnd Dmg 1 SW Florence 34.81N 87.68W
09/12/2024 Lauderdale AL Emergency Mngr
Trees down N Wood and Hawthorne in Florence.
1259 PM Non-Tstm Wnd Dmg 1 S Falkville 34.37N 86.91W
09/12/2024 Morgan AL Emergency Mngr
Tree down West 3rd St / 3rd Ave.
0102 PM Non-Tstm Wnd Dmg 9 NW Union Grove 34.47N 86.57W
09/12/2024 Morgan AL Emergency Mngr
Tree down Hwy 231/Old Silo Road.
0102 PM Non-Tstm Wnd Dmg 11 WSW Good Hope 34.05N 87.03W
09/12/2024 Cullman AL Emergency Mngr
Tree down along CR870 and CR 877.
0106 PM Non-Tstm Wnd Dmg 8 NNE Skyline 34.92N 86.09W
09/12/2024 Jackson AL Emergency Mngr
Tree and power lines down near 900 Hytop Rd.
0107 PM Non-Tstm Wnd Dmg 6 ENE Huntsville 34.74N 86.53W
09/12/2024 Madison AL Broadcast Media
Large tree down on Monte Sano Blvd. blocking
much of the road. Power is too.
0109 PM Non-Tstm Wnd Dmg 3 WNW Hanceville 34.08N 86.81W
09/12/2024 Cullman AL Emergency Mngr
Tree down near 376 CR 574.
0134 PM Non-Tstm Wnd Dmg 6 SSW West Point 34.17N 86.99W
09/12/2024 Cullman AL Emergency Mngr
Tree down near 2246 CR 831.
0135 PM Non-Tstm Wnd Dmg 2 WNW Muscle Shoals 34.75N 87.67W
09/12/2024 Colbert AL Emergency Mngr
Tree down 501 PURITAN AV.
0140 PM Non-Tstm Wnd Dmg 1 SE Pisgah 34.67N 85.84W
09/12/2024 Jackson AL Emergency Mngr
Tree Down County Road 388 at County Road 88
Pisgah, AL.
0141 PM Non-Tstm Wnd Dmg 2 SSW West Point 34.22N 86.96W
09/12/2024 Cullman AL Emergency Mngr
Tree down 200 co rd 1137.
0141 PM Non-Tstm Wnd Dmg 6 SSW West Point 34.17N 87.00W
09/12/2024 Cullman AL Emergency Mngr
Tree down 2246 CR 831.
0143 PM Non-Tstm Wnd Dmg 3 SE Cullman 34.14N 86.80W
09/12/2024 Cullman AL Emergency Mngr
0143 PM Non-Tstm Wnd Dmg 3 ENE Gurley 34.71N 86.32W
09/12/2024 Jackson AL Emergency Mngr
Tree down County Road 1 at AL Hwy 65 Paint
Rock, AL.
0145 PM Non-Tstm Wnd Dmg 3 ESE Priceville 34.50N 86.84W
09/12/2024 Morgan AL Emergency Mngr
Trees down Wildwood Way in Sommerville.
0145 PM Non-Tstm Wnd Dmg 1 SW Priceville 34.51N 86.90W
09/12/2024 Morgan AL Emergency Mngr
Trees down South Bethel Rd in Priceville.
0145 PM Non-Tstm Wnd Dmg 3 W Lester 34.98N 87.20W
09/12/2024 Limestone AL Emergency Mngr
Tree down near Persimmon Tree Road and
Bailey Rd.
0145 PM Non-Tstm Wnd Dmg 4 WSW Athens 34.77N 87.02W
09/12/2024 Limestone AL Emergency Mngr
Utility lines down along Carter Rd just
south of Harwell Rd.
0145 PM Non-Tstm Wnd Dmg 2 WNW Athens 34.79N 86.99W
09/12/2024 Limestone AL Emergency Mngr
Power lines down along Schilling st.
0145 PM Non-Tstm Wnd Dmg 3 NW Madison 34.73N 86.80W
09/12/2024 Limestone AL Emergency Mngr
Tree down Huntsville-Brownsferry/Burgreen
Rd.
0154 PM Non-Tstm Wnd Dmg Section 34.58N 85.99W
09/12/2024 Jackson AL Fire Dept/Rescue
Power pole and lines down along Main St in
Section between Cemetery Rd and Stringer Dr.
0156 PM Non-Tstm Wnd Dmg 1 SSW Decatur 34.55N 87.00W
09/12/2024 Morgan AL Emergency Mngr
Tree down Cedar Lake Road SW / Spring Ave
SW.
0159 PM Non-Tstm Wnd Dmg 4 NNW Hanceville 34.12N 86.79W
09/12/2024 Cullman AL Emergency Mngr
Tree down 55 Co rd 632.
0209 PM Non-Tstm Wnd Dmg 4 SSW West Point 34.19N 86.98W
09/12/2024 Cullman AL Emergency Mngr
Tree down near 693 CR 1117.
0213 PM Non-Tstm Wnd Dmg 5 N Huntsville 34.77N 86.62W
09/12/2024 Madison AL Broadcast Media
Tree down blocking road along Williamsburg
Drive NW Huntsville.
0214 PM Non-Tstm Wnd Dmg 1 N Hartselle 34.45N 86.94W
09/12/2024 Morgan AL Emergency Mngr
Corrects previous non-tstm wnd dmg report
from 1 N Hartselle. Tree down Corsbie Street
SW.
0215 PM Non-Tstm Wnd Dmg 5 SSE Lester 34.91N 87.13W
09/12/2024 Limestone AL Emergency Mngr
Tree and power lines down near Cotton Belt
Rd and Patterson Hill Rd.
0217 PM Non-Tstm Wnd Dmg 3 SSW West Point 34.20N 86.97W
09/12/2024 Cullman AL Emergency Mngr
Tree and powerlines down near 273 CR 1133.
0220 PM Non-Tstm Wnd Dmg 9 W Hartselle 34.42N 87.09W
09/12/2024 Morgan AL Emergency Mngr
Tree reported down along Danville Road and
SW Chapel Hill Road.
0224 PM Non-Tstm Wnd Dmg 6 ENE Paint Rock 34.70N 86.25W
09/12/2024 Jackson AL Emergency Mngr
Power pole and line down 6900 County Road 8
Woodville, AL.
0227 PM Non-Tstm Wnd Dmg 1 W Cullman 34.18N 86.86W
09/12/2024 Cullman AL Emergency Mngr
Power line down across roadway.
0231 PM Non-Tstm Wnd Dmg 4 NW Langston 34.57N 86.14W
09/12/2024 Jackson AL Emergency Mngr
Tree down blocking one lane 1598 County Road
77 Scottsboro, AL.
0235 PM Non-Tstm Wnd Dmg 6 S Hillsboro 34.55N 87.19W
09/12/2024 Lawrence AL Emergency Mngr
Tree down at County Road 170 and County Road
301 Intersection in the East Lawrence area.
0236 PM Non-Tstm Wnd Dmg 3 ENE Hollywood 34.74N 85.91W
09/12/2024 Jackson AL Emergency Mngr
Lines down across roadway near 228 County
Road 468 Hollywood, AL.
0246 PM Non-Tstm Wnd Dmg 2 ESE South Vinemont 34.22N 86.83W
09/12/2024 Cullman AL Emergency Mngr
Tree and power lines down 1270 Co Rd 1435.
0250 PM Non-Tstm Wnd Dmg 2 SSW Section 34.56N 86.00W
09/12/2024 Jackson AL Emergency Mngr
Tree down in roadway at County Road 337 and
County Road 37.
0254 PM Non-Tstm Wnd Dmg 1 SE South Vinemont 34.22N 86.84W
09/12/2024 Cullman AL Emergency Mngr
Tree down near 1079 CR 1301.
0302 PM Non-Tstm Wnd Dmg 7 SE Stevenson 34.80N 85.74W
09/12/2024 Jackson AL Emergency Mngr
Tree down at CR 130 and CR 81 in Flat Rock.
0310 PM Non-Tstm Wnd Dmg 7 SSE New Market 34.81N 86.39W
09/12/2024 Madison AL Broadcast Media
Trees down near Madison County Lake. White
caps on lake.
0320 PM Non-Tstm Wnd Dmg 1 NE Cherokee 34.77N 87.95W
09/12/2024 Colbert AL 911 Call Center
Tree down 1180 VIRGINIA ST, CHEROKEE.
0326 PM Non-Tstm Wnd Dmg 8 NNE Skyline 34.92N 86.09W
09/12/2024 Jackson AL Emergency Mngr
Tree blocking roadway near 1521 PM 1091
Hytop Road.
0422 PM Non-Tstm Wnd Dmg 4 SSE Muscle Shoals 34.69N 87.62W
09/12/2024 Colbert AL 911 Call Center
Tree reported down along County Road 14.
0423 PM Non-Tstm Wnd Dmg 1 WNW Skyline 34.81N 86.15W
09/12/2024 Jackson AL Emergency Mngr
Tree reported down along County Road 107
near Skyline.
0433 PM Non-Tstm Wnd Dmg 3 SSW Section 34.54N 86.00W
09/12/2024 Jackson AL Emergency Mngr
Tree reported down along County Road 37 and
County Road 366 near Section.
0441 PM Non-Tstm Wnd Dmg 8 WNW Huntland 35.08N 86.40W
09/12/2024 Lincoln TN 911 Call Center
A tree was knocked down into the roadway
along with power lines at 28 Myrick Road.
0441 PM Non-Tstm Wnd Dmg 3 N Cherokee 34.79N 87.96W
09/12/2024 Colbert AL 911 Call Center
Tree reported down along Cross Lane and
North Pike near Cherokee.
0606 PM Non-Tstm Wnd Dmg Stevenson 34.87N 85.84W
09/12/2024 Jackson AL Emergency Mngr
Tree reported down along County Road 286 and
Jericho Road near Stevenson.
0638 PM Non-Tstm Wnd Dmg 7 W Lynchburg 35.27N 86.48W
09/12/2024 Lincoln TN 911 Call Center
A tree was knocked down into the roadway at
112 Wagoner Hill Road.
0651 PM Non-Tstm Wnd Dmg 6 ESE Fayetteville 35.12N 86.47W
09/12/2024 Lincoln TN 911 Call Center
A tree was knocked down and blocking lanes
at the intersection of Teal Hollow Road and
Cowley Hollow Road.
0749 PM Non-Tstm Wnd Dmg 14 W Fayetteville 35.13N 86.81W
09/12/2024 Lincoln TN 911 Call Center
A tree was knocked down in the roadway at
the intersection of Buford Hughey and McBurg
Dellrose Road.
0840 PM Non-Tstm Wnd Dmg 4 S Tuscumbia 34.66N 87.69W
09/12/2024 Colbert AL 911 Call Center
Tree reported down along Ingram Drive near
Tuscumbia.
0600 AM Non-Tstm Wnd Dmg 7 SSW Lynchburg 35.19N 86.40W
09/13/2024 Lincoln TN 911 Call Center
A tree was knocked down and split blocking
the roadway at 383 Crystal Ridge Road.
0713 AM Non-Tstm Wnd Dmg 1 WNW Fayetteville 35.16N 86.58W
09/13/2024 Lincoln TN 911 Call Center
A tree was knocked down into the roadway at
2nd Avenue and Washington Street West.
&&The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 3:33 PM CDT | Areal Flood Warning | HUN | Colbert, Franklin, Lawrence | 117 min |
| Sep 13, 3:49 PM CDT | Flash Flood Warning | HUN | Cullman, Lawrence, Morgan | 7 hr |
| Sep 13, 4:34 PM CDT | Special Weather Statement | HUN | Cullman | 41 min |
Nearby
Flash Flood Warnings in Alabama, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.